# SDR COMA2011040890005

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 8,851 hours, 5,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 8,851 hours, 5,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED LBL9 RBL 27.  REMOVED AND REPLACED FS 280 FLOORBEAM IAW REO 690-53-11-092.
